# SDR USAAF97075

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE INSPECTION, MAIN ENTRY DOOR EXIT SIGN WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY PACK.  (X)
